Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 385, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 29, 2025, 5:22 PM MDT for Crowley County, Colorado. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2025, 5:22 PM MDT (23:22 UTC)
- Expired
- Aug 29, 2025, 5:33 PM MDT
- In force
- 11 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Crowley County, CO
The radar
The Pueblo radar (KPUX), 32 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 29, 3:01 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.4 hours before the alert went out and 351 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
358
WUUS55 KPUB 292322
SVRPUB
COC025-292345-
/O.NEW.KPUB.SV.W.0385.250829T2322Z-250829T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
522 PM MDT Fri Aug 29 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
North central Crowley County in southeastern Colorado...
* Until 545 PM MDT.
* At 522 PM MDT, a severe thunderstorm was located 14 miles north of
Ordway, or 34 miles northwest of La Junta, moving southeast at 15
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
north central Crowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3842 10393 3850 10387 3847 10361 3827 10377
TIME...MOT...LOC 2322Z 295DEG 11KT 3842 10383
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Moore2 follow-up statements
803
WWUS55 KPUB 292328 RRA
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
528 PM MDT Fri Aug 29 2025
COC025-292345-
/O.CON.KPUB.SV.W.0385.000000T0000Z-250829T2345Z/
Crowley CO-
528 PM MDT Fri Aug 29 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTH CENTRAL CROWLEY COUNTY...
At 528 PM MDT, a severe thunderstorm was located 13 miles north of
Ordway, or 32 miles northwest of La Junta, moving southeast at 15
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of north
central Crowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3840 10391 3849 10384 3847 10361 3827 10377
TIME...MOT...LOC 2328Z 295DEG 11KT 3841 10381
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Moore870 WWUS55 KPUB 292333 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 533 PM MDT Fri Aug 29 2025 COC025-292343- /O.CAN.KPUB.SV.W.0385.000000T0000Z-250829T2345Z/ Crowley CO- 533 PM MDT Fri Aug 29 2025 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CROWLEY COUNTY IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning has been cancelled. However, small hail, gusty winds and heavy rain are still possible with this thunderstorm. A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for southeastern Colorado. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service Pueblo. && LAT...LON 3840 10391 3849 10384 3847 10361 3827 10377 TIME...MOT...LOC 2330Z 295DEG 11KT 3840 10379 $$ Moore
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 4:54 PM MDT, 28 minutes earlier. Its key messages:
- A Severe Thunderstorm Watch has been issued for much of our plains through 10 PM this evening.
- A few stronger storms will be possible again on Saturday, before thunderstorm chances gradually decrease from Sunday into early next week.
- Potential cold front and increased moisture will then bring cooler weather and increased rainfall chances Wednesday and Thursday.
Area forecast discussion, Aug 29, 4:54 PM MDT, 28 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 454 PM MDT Fri Aug 29 2025 .KEY MESSAGES... - A Severe Thunderstorm Watch has been issued for much of our plains through 10 PM this evening. - A few stronger storms will be possible again on Saturday, before thunderstorm chances gradually decrease from Sunday into early next week. - Potential cold front and increased moisture will then bring cooler weather and increased rainfall chances Wednesday and Thursday. && .SHORT TERM /THROUGH SATURDAY/... Issued at 310 PM MDT Fri Aug 29 2025 Currently.. Showers and thunderstorms have developed across much of the area, with one severe warned storm currently pushing through Las Animas County. Satellite imagery depicts lots of cloud cover over the high country, with mostly clear conditions over the plains. Dewpoints are in the upper 50s and low 60s on the plains. Temperatures are in the 70s and low 80s. Rest of Today and Tonight.. Showers and strong to severe thunderstorms are expected to continue through much of this afternoon and into this evening. SPC Mesoanalysis currently paints around 1500 to 2000 J/Kg of SB CAPE over much of our plains throughout the window for convection, along with 40 kts of effective shear. Chances for strong to severe storms look to remain in place through this evening, especially over and east of the I-25 corridor, where clearing is most prevalent this hour. Subsevere thunderstorm activity will be possible through the late evening hours, with lingering showers into the overnight hours. Cloud cover looks to keep temperatures mild heading into tomorrow morning. Our Severe Thunderstorm Watch over Las Animas, Baca, Bent, Prowers, Otero, Crowley, and Kiowa counties will remain in place through 10 PM this evening, though some counties may end up being dropped earlier. Tomorrow.. Our flow aloft becomes more northwesterly throughout Saturday, which will begin to dry things out incrementally across the forecast area. Shortwave energy and lingering surface moisture will still be sufficient to pop off another round of afternoon showers and thunderstorms over the region. Overall, models hint at less instability for tomorrow, especially north of Highway 50, given the trend towards prolonged early morning cloud cover. Shear will still remain elevated, with generally 40kts or so expected throughout the afternoon hours across much of the plains. Overall thinking is that thunderstorms may be slow to get going, especially near the mountains, given early morning cloud cover, but anything that keeps its act together or manages to form up in areas that clear out will have the potential to become strong to potentially severe. Main risks with any stronger storms tomorrow will be heavy rain, small hail, wind gusts to 55 mph, and lightning. Other than thunderstorm chances, tomorrow's daytime highs look to be slightly cooler than Friday's/today's by just a couple of degrees, which would put highs in the 70s over our mountain valleys, the Raton Mesa, and the higher elevations of the Pikes Peak region, with lower 80s elsewhere on the plains. Showers and thunderstorms are expected over the high country as well, though storms are likely to be subsevere over our mountains. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... Issued at 308 AM MDT Fri Aug 29 2025 Upper ridge amplifies over the wrn U.S. from Sunday into early next week, with main moisture plume suppressed south of Colorado. Should see much less in the way of convection in the Sun-Tue time period, though residual moisture will lead to at least isolated afternoon showers/thunderstorms over the mountains. Temperatures will warm slightly with less moisture and cloud cover, and highs will rise back toward seasonal averages through the period. Amplified upper pattern will eventually send a cold front southward through the area, potentially on Wed, with cooler air and moisture returning to from late Wed into Thu. Shower and thunderstorm chances will increase behind the front, especially over the eastern mountains and plains, with 00z/29 deterministic run of the ECMWF particularly aggressive on bringing back cooler air and precipitation to the area. && .AVIATION /00Z TAFS THROUGH 00Z SUNDAY/... Issued at 454 PM MDT Fri Aug 29 2025 For KCOS and KPUB..Showers, thunderstorms, and brief reductions to MVFR visibilities during heavier rain showers are expected to continue through around 02Z. Light rain showers may linger over both locations through 06Z or so at the latest. Mid-level cloud cover is expected to stick around through much of the overnight hours, though outflow from this evening's convection may end up driving ceilings lower than currently forecast. For now, low clouds and fog are not expected, as winds are forecast to remain northerly. Another round of showers and thunderstorms will be possible at both stations tomorrow. At KALS..VFR conditions for the rest of tonight and into tomorrow morning, with scattered to broken mid and upper level cloud cover. Another round of showers and thunderstorms will be possible tomorrow afternoon, mainly after 20Z. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...EHR LONG TERM...PETERSEN AVIATION...EHR
Hazardous weather outlook, Aug 29, 11:42 AM MDT, 5 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1142 AM MDT Fri Aug 29 2025 COZ058>089-093>099-301745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1142 AM MDT Fri Aug 29 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous showers and thunderstorms are expected this afternoon, especially along and east of the eastern mountains. A couple of strong to low end severe thunderstorms will be possible from I-25 eastward, with strong outflow winds up to around 60 mph and hail up to 1.5 inches in diameter the most likely hazards. Localized flash flooding will also be possible with any thunderstorm, especially across areas that have had repeated rounds of rain over the past few days. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Scattered to numerous showers and thunderstorms are expected again on Saturday, with hail up to quarter size and wind gusts to 60 mph possible with a few stronger storms on the plains. Locally heavy rainfall will also be possible, especially over the eastern mountains and plains. Thunderstorm activity decreases Sunday through Tuesday, though still enough moisture will remain in place for scattered afternoon and evening thunderstorms each day, especially over the mountains. Lightning and gusty winds will be the main threats with any storms this period, while the threat of flash flooding will be reduced as moisture levels decrease. A potential cold front and increasing moisture will then bring a return of more widespread shower and thunderstorm activity on Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. EHR/10
In the hours before
Local storm report, Aug 29, 4:02 PM MDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
402 PM MDT Fri Aug 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM Rain Walsh 37.38N 102.29W
08/29/2025 M0.67 Inch Baca CO Trained Spotter
lots of pea size hail as well.
&&
kamSpecial weather statement, Aug 29, 4:37 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
437 PM MDT Fri Aug 29 2025
COZ083-085-086-292300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
437 PM MDT Fri Aug 29 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL FREMONT...
SOUTHWESTERN EL PASO AND NORTHWESTERN PUEBLO COUNTIES THROUGH 500 PM
MDT...
At 437 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Penrose, or 20 miles south of Colorado Springs,
moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph, pea size hail and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of east central
Fremont, southwestern El Paso and northwestern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3848 10496 3858 10499 3869 10476 3847 10469
TIME...MOT...LOC 2237Z 255DEG 16KT 3854 10489
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MooreSpecial weather statement, Aug 29, 4:43 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
443 PM MDT Fri Aug 29 2025
COZ099-292330-
Springfield Vicinity/Baca County CO-
443 PM MDT Fri Aug 29 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BACA COUNTY THROUGH
530 PM MDT...
At 443 PM MDT, Doppler radar was tracking a strong thunderstorm near
Vilas, or 13 miles east of Springfield, moving southeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Walsh, Vilas, and Stonington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3730 10232 3737 10250 3751 10242 3756 10204
3728 10204
TIME...MOT...LOC 2243Z 308DEG 18KT 3738 10237
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
kamSpecial weather statement, Aug 29, 4:45 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
445 PM MDT Fri Aug 29 2025
COZ085-086-089-292330-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
445 PM MDT Fri Aug 29 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN EL PASO...
NORTHWESTERN CROWLEY AND NORTHEASTERN PUEBLO COUNTIES THROUGH 530 PM
MDT...
At 444 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Pueblo Depot, or 16 miles northeast of Pueblo Airport,
moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph, penny size hail and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southeastern El
Paso, northwestern Crowley and northeastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3852 10405 3852 10397 3828 10406 3844 10439
3854 10436 3855 10405
TIME...MOT...LOC 2244Z 284DEG 20KT 3847 10431
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MooreSpecial weather statement, Aug 29, 5:00 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
500 PM MDT Fri Aug 29 2025
COZ085-086-292345-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
500 PM MDT Fri Aug 29 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL EL PASO AND NORTH
CENTRAL PUEBLO COUNTIES THROUGH 545 PM MDT...
At 459 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pinon, or 17 miles north of Pueblo, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph, half inch hail and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pueblo Airport, Pinon, and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3846 10480 3858 10476 3856 10435 3830 10444
TIME...MOT...LOC 2259Z 288DEG 25KT 3851 10470
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MooreSpecial weather statement, Aug 29, 5:10 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
510 PM MDT Fri Aug 29 2025
COZ089-292345-
Crowley County CO-
510 PM MDT Fri Aug 29 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN CROWLEY COUNTY THROUGH
545 PM MDT...
At 510 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles north of Ordway, or 35 miles northwest of La Junta, moving east
at 30 mph.
HAZARD...Wind gusts up to 40 mph, half inch hail and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northern Crowley
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3851 10356 3825 10364 3841 10400 3852 10395
3852 10361
TIME...MOT...LOC 2310Z 288DEG 25KT 3844 10384
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MooreThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 6:15 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| Aug 28, 6:46 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 29 min |
| Aug 28, 6:56 PM MDT | Special Weather Statement | PUB | Custer | 34 min |
| Aug 28, 6:59 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 15 min |
| Aug 28, 7:00 PM MDT | Special Weather Statement | PUB | Teller | 45 min |
| Aug 28, 7:11 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 34 min |
| Aug 28, 8:10 PM MDT | Special Weather Statement | PUB | Teller | 35 min |
| Aug 28, 8:51 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Aug 28, 9:13 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Aug 28, 10:20 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Aug 28, 11:26 PM MDT | Special Weather Statement | PUB | Crowley | 34 min |
| Aug 29, 1:27 AM MDT | Special Weather Statement | PUB | Kiowa | 33 min |
| Aug 29, 1:27 PM MDT | Special Weather Statement | PUB | Huerfano | 33 min |
| Aug 29, 1:48 PM MDT | Special Weather Statement | PUB | Huerfano | 27 min |
| Aug 29, 2:20 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 25 min |
| Aug 29, 2:32 PM MDT | Special Weather Statement | PUB | Prowers | 28 min |
| Aug 29, 2:44 PM MDT | Special Weather Statement | PUB | Baca | 31 min |
| Aug 29, 2:45 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| Aug 29, 3:05 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Aug 29, 3:09 PM MDT | Special Weather Statement | PUB | Custer | 36 min |
| Aug 29, 3:14 PM MDT | Special Weather Statement | PUB | Baca | 31 min |
| Aug 29, 3:28 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 32 min |
| Aug 29, 3:31 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Aug 29, 3:40 PM MDT | Special Weather Statement | PUB | Las Animas | 35 min |
| Aug 29, 3:43 PM MDT | Special Weather Statement | PUB | Baca | 32 min |
| Aug 29, 3:45 PM MDT | Special Weather Statement | PUB | Pueblo | 45 min |
| Aug 29, 3:59 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Aug 29, 4:00 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 15 min |
| Aug 29, 4:08 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 37 min |
| Aug 29, 4:17 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 28 min |
| Aug 29, 4:37 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Aug 29, 4:43 PM MDT | Special Weather Statement | PUB | Baca | 47 min |
| Aug 29, 4:45 PM MDT | Special Weather Statement | PUB | Crowley | 45 min |
| Aug 29, 4:45 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 45 min |
| Aug 29, 5:00 PM MDT | Special Weather Statement | PUB | Pueblo | 45 min |
| Aug 29, 5:10 PM MDT | Special Weather Statement | PUB | Crowley | 35 min |
| Aug 29, 5:13 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 32 min |
| Aug 29, 5:20 PM MDT | Flash Flood Warning | PUB | Baca | 3 hr |
| Aug 29, 5:35 PM MDT | Special Weather Statement | PUB | Baca | 40 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.